Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pain due to tearing of the perineal skin. Not able to have intercourse. Severe pain. Need help

I am 56 years old female, have alsways been very active,, and now I can not enjoy sex with my husband any more, and have not been able to for 2 years, The perineal skin has gotten so thin that I tear, he is not even able to penitrate and I am in Pain, then it takes so long for any healing that I am in agony untill it does, I was healed up untill this morning when we tried to have sex he did not even get in and I tore again. Help Please I can not take this any more, I don t know what to do. Ireta.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Perineal skin tears during child birth usually.
As you have mentioned that the perineal skin has become very thin and it tears easily, it seems this thinning is due to lack of estrogens in your body.
After menopause, the levels of estrogen drops and the genital skin that present in the perineum, and vagina becomes thin.
This thinning can lead to tearing, and or infections.
Hormone replacement therapy helps to replace the estrogens in the body.
Topical estrogen cream helps the perineal skin, and the vaginal mucosa to become healthy ane strong.
Consult your gynecologist for clinical examination, and further management.

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor